# SDR DALA2025052203952

- Difficulty date: May 21, 2025
- Submitted: May 22, 2025
- Operation: Air carrier
- Aircraft: N419DX
- Make and model: Airbus A330-941
- Aircraft serial: 2014
- Aircraft time: 13,252 hours, 1,500 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3419 FOUND 2 EACH HOLES CRACKS FWD RIVET AT FRAME C48, STR. 6 R/H. CORRECTIVE ACTION: REPAIRED PER ERA 626346-14, REV ORIGINAL. (0978523)
